MathSciNet Relay Station
MathSciNet bibliographic data
MR249061 (40 #2309) 81.47 (47.00)
Segal, Irving Nonlinear functions of weak processes. I. J. Functional Analysis 4 1969 404–456.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement